JOURNAL BROWSE
Search
Advanced SearchSearch Tips
CHARACTER ANALOGUES OF INFINITE SERIES FROM A CERTAIN MODULAR TRANSFORMATION FORMULA
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
CHARACTER ANALOGUES OF INFINITE SERIES FROM A CERTAIN MODULAR TRANSFORMATION FORMULA
Lim, Sung-Geun;
  PDF(new window)
 Abstract
In this paper, we find character analogues of infinite series identities which come from a certain modular transformation formula given by B. C. Berndt.
 Keywords
infinite series;modular transformation;
 Language
English
 Cited by
 References
1.
B. C. Berndt, Two new proofs of Lerch's functional equation, Proc. Amer. Math. Soc. 32 (1972), 403-408.

2.
B. C. Berndt, Analytic Eisenstein series, theta-functions, and series relations in the spirit of Ramanujan, J. Reine Angew. Math. 303/304 (1978), 332-365.

3.
B. C. Berndt, A. Dixit, and J. Sohn, Character analogues of formulas of Ramanujan, Koshliakov and Guinand, to appear in Adv. in Appl. Math.

4.
H. H. Chan, On the equivalence of Ramanujan's partition identities and a connection with the Rogers-Ramanujan continued fraction, J. Math. Anal. Appl. 198 (1996), no. 1, 111-120. crossref(new window)

5.
A. P. Guinand, Some rapidly convergent series for the Riemann ${\varepsilon}-function$, Quart. J. Math. Oxford Ser. (2) 6 (1955), 156-160. crossref(new window)

6.
S. Ramanujan, The Lost Notebook and Other Unpublished Papers, Narosa, New Delhi, 1988.